# SDR DALA2016033102564

- Difficulty date: March 30, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 59,824 hours, 24,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CABIN EMERGENCY LIGHTS ILLUMINATED ON TAKEOFF AND CLIMB OUT AND WERE UNCONTROLLABLE FROM THE F/F PANEL.  MAINTENANCE TROUBLESHOT THE EMERGENCY LIGHT SYS AND COULD NOT FIND A PROBLEM.  THE ACFT WAS RETURNED TO SERVICE.
